Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of cellular arcs in euclidean $ 3$-space


Author: Francis D. Lonergan
Journal: Proc. Amer. Math. Soc. 21 (1969), 153-154
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1969-0239579-4
MathSciNet review: 0239579
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin and R. H. Fox, Some wild cells and spheres in 3-dimensional Euclidean space, Ann. of Math. 49 (1948), 979-990. MR 0027512 (10:317g)
  • [2] N. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 0117695 (22:8470b)
  • [3] M. L. Curtis, Shrinking continua in 3-space, Proc. Cambridge Philos. Soc. 57 (1961), 423-433. MR 0120641 (22:11391)
  • [4] P. J. Hilton and S. Wylie, Homology theory, Cambridge Univ. Press, Cambridge, 1960. MR 0115161 (22:5963)
  • [5] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [6] F. Raymond, Poincaré duality for homology manifolds, Doctoral dissertation, Univ. of Michigan, Ann Arbor, 1958.
  • [7] -, Some remarks on the coefficients used in the theory of homology manifolds, Pacific J. Math. 15 (1965), 1365-1376. MR 0189021 (32:6448)
  • [8] P. M. Rice, Homotopically homogeneous spaces and manifolds, Trans. Amer. Math Soc. 120 (1965), 247-254. MR 0189034 (32:6461)
  • [9] J. H. C. Whitehead, Simplicial spaces, nuclei, and m-groups, Proc. London Math. Soc. 45 (1939), 243-327.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239579-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society